RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 4, Pages 454–455 (Mi dan4735)  

MATHEMATICS

Almost symmetric and antisymmetric spaces with affine connection

L. V. Sabinin, P. O. Mikheev

Peoples Friendship University of Russia, Moscow

Full text: PDF file (170 kB)

English version:
Doklady Mathematics, 1995, 50:1, 114–116

Bibliographic databases:
UDC: 512.54+514.54
Presented: . . 
Received: 09.09.1993

Citation: L. V. Sabinin, P. O. Mikheev, “Almost symmetric and antisymmetric spaces with affine connection”, Dokl. Akad. Nauk, 337:4 (1994), 454–455; Dokl. Math., 50:1 (1995), 114–116

Citation in format AMSBIB
\Bibitem{SabMik94}
\by L.~V.~Sabinin, P.~O.~Mikheev
\paper Almost symmetric and antisymmetric spaces with affine connection
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 4
\pages 454--455
\mathnet{http://mi.mathnet.ru/dan4735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298316}
\zmath{https://zbmath.org/?q=an:0938.53023}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 114--116


Linking options:
  • http://mi.mathnet.ru/eng/dan4735
  • http://mi.mathnet.ru/eng/dan/v337/i4/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020